# SDR SWIA200718792

- Difficulty date: October 16, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 11,277 hours, 9,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD WING EMERGENCY EXIT LIGHT IS INOP.  REPLACED BULB AS REQUIRED.  OPS CHECK GOOD.
